# SDR ASMF201102003

- Difficulty date: February 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 37,605 hours, 6,073 cycles
- Engine: Ge GE9094B
- Engine time: 18,601 hours, 2,084 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BORESCOPE INSPECTION OF THE HPC 1ST STAGE BLADES OF RIGHT ENGINE WAS DETECTED FOUR BLADES OF THE HPC 1ST STAGE WITH LEADING EDGE TIP CURLED 45 DEGREES OUT OF LIMITS IAW 72-00-00, PARAGRAPH 5H (8) C (7), PAGE 625; WITH DIMENSIONS OF 1.0 INCHES LENGTH AND 2.0 INCHES WIDE, COVERING AN AREA OF 2.0125 SQUARE INCHES. MAINTENANCE PERSONNEL REPLACED AND TESTED THE RIGHT ENGINE IAW MM 71-00-02 AND MM 71-00-00, ALL CORRECT.
